# SDR VNAA0403004

- Difficulty date: March 2, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 21,780 hours, 18,905 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A LAV SMOKE DETECT FAIL.  MAINTENANCE INSPECTED AND DEFERRED THE APU IN ACCORDANCE WITH MEL 49-1 CODE C.
